Oklahoma, 2020Tornado and Hail in Oklahoma, July 11 to 12, 2020
July 11 to 12, 2020 · NWS OUN · 61 events in 19 counties and zones
An outflow boundary was the focus for thunderstorm development during the evening of the 11th. Several supercells produced large hail before merging into a cluster of storms that led to several significant severe wind reports that lasted into the early morning of the 12th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8.0 million
- Crop damage
- None recorded
- Events
- 61
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An outflow boundary was the focus for thunderstorm development during the evening of the 11th. Several supercells produced large hail before merging into a cluster of storms that led to several significant severe wind reports that lasted into the early morning of the 12th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 11, 3:19 PM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 11, 3:19 PM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
419 PM CDT Sat Jul 11 2020
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Sunday)
Issued at 417 PM CDT Sat Jul 11 2020
As of 4PM, maximum temperatures at/near 107 deg F were observed
over western Oklahoma with widespread heat indices of 110 to 115
deg F. Per mesonet observations, the highest HI so far was 119 deg
F near the Red River, in Jefferson County. With temperatures
exceeding 100 deg F temperatures over western north Texas
tomorrow, a Heat Advisory has been issued for our TX counties
through 9PM tomorrow.
There is an Enhanced Risk of severe thunderstorms across north-
central Oklahoma this evening and tonight, extending as far south
as Kingfisher to Stillwater. Severe thunderstorms with large hail
up to 2 inches in diameter and damaging wind gusts of 60 to 80
mph are possible with storms in this area. Latest CAM runs
suggest a slightly later time frame for storm initiation over
north/northwest OK, with CI now anticipated in the 6-10PM time
frame. An extremely unstable air mass is present with mesoanalysis
MLCAPE values ranging from 4000 to 5000 J/kg over north-central OK
and 3000 to 4000 J/kg over northwest OK. The 18Z special
soundings at LMN and OUN indicate a very strong cap in place with
CIN values near -200 J/kg. However, with the approaching surface
boundary, change in topography over NW Oklahoma, and anticipated
cooling aloft (in associated with the shortwave), severe
thunderstorms are likely to develop late this evening over
northwest and north-central OK. Convection over central Oklahoma
seems less likely.
Thompson
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 320 PM CDT Sat Jul 11 2020
Upper level ridge over the SW CONUS will shift east and begin to
break down by midweek as a strong longwave trough tracks eastward
across Canada. The hottest day of the week appears to be Tuesday
with 850H temperatures prog'd to be up to 35C over western north
TX. Temperatures of 100 to 105 F are expected over much of the
area, with highs near 110 F over southwest OK and western north
TX. There is a slight chance for showers/thunderstorms late each
day from Sunday through Thursday (over NW/N Oklahoma) in
association with several embedded shortwaves traveling along the
periphery of the ridge.
Thompson
&&
.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Sat Jul 11 2020
Primarily VFR forecast across the region outside of TSRA which
will be mainly confined to northern Oklahoma terminals after 00Z.
This activity could make it into central Oklahoma toward and after
06Z so will keep PROB30 going at KOKC and KOUN. Eastern to
northerly wind shift behind weak cold front/outflow for late
tonight and tomorrow morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 97 74 94 73 / 20 40 20 10
Hobart OK 105 75 100 74 / 10 20 10 10
Wichita Falls TX 104 76 102 76 / 0 10 10 10
Gage OK 105 71 96 70 / 20 40 10 20
Ponca City OK 97 72 91 70 / 40 80 10 10
Durant OK 99 75 99 75 / 0 30 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning until 9 PM CDT this evening for
OKZ006>008-011>013-017>020-023>032-035>048-050>052.
Heat Advisory until 9 PM CDT this evening for OKZ004-005-009-010-
014>016-021-022-033-034.
TX...Excessive Heat Warning until 9 PM CDT this evening for
TXZ083>090.
Heat Advisory from 9 PM this evening to 9 PM CDT Sunday for
TXZ083>090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...11Hazardous weather outlook, Jul 11, 3:05 PM CST, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
405 PM CDT Sat Jul 11 2020
OKZ004>048-050>052-TXZ083>090-122115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
405 PM CDT Sat Jul 11 2020
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...This Afternoon and Tonight...
.Thunderstorms...
There is an Enhanced Risk for severe thunderstorms late this
afternoon through the evening across north-central Oklahoma,
generally north of a line extending from Alva, to Hennessey, to
Cushing. This includes Enid, Ponca City and Stillwater. A Slight
Risk extends farther west and south, including Woodward, Hinton,
the OKC metro, Seminole, Ada, and Coalgate. Even farther south, a
Marginal Risk covers the rest of Oklahoma and a portion of north
Texas near the Red River.
Hail to the size of baseballs and wind gusts of 80 mph will be
the main hazards in the Enhanced Risk area, while damaging wind
gusts of 60 to 80 mph and golfball size hail will be the primary
hazard elsewhere.
Severe storms are expected to develop over southwest Kansas or
northwest Oklahoma early this evening, then spread east and south
into the body of Oklahoma through the evening hours.
.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
northern Oklahoma should prepare for severe weather operations
this evening and perhaps overnight.
.DAYS TWO THROUGH SEVEN...Sunday through Friday...
.Thunderstorms...
Thunderstorms are possible late Sunday and early Monday and again
late Tuesday and early Wednesday. Most of these would occur across
northern and central Oklahoma.
.Heat...
Very hot conditions will exist Monday and Tuesday.
.Fire Weather...
Elevated fire weather conditions will occur Monday and Tuesday in
western Oklahoma and adjacent parts of northern Texas.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jul 11, 5:12 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
612 PM CDT Sat Jul 11 2020
OKZ011-112330-
Major OK-
612 PM CDT Sat Jul 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR east central Major County Until
630 PM CDT...
AT 610 PM CDT, a raidly developing thunderstorm was located 4 miles
southeast of Cleo Springs, moving east at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Locations impacted include...
Ringwood, Ames and Meno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3621 9811 3632 9844 3643 9842 3643 9811
TIME...MOT...LOC 2310Z 280DEG 9KT 3637 9837
BRB
Special weather statement, Jul 11, 5:29 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
629 PM CDT Sat Jul 11 2020
OKZ004-010-112345-
Woodward OK-Harper OK-
629 PM CDT Sat Jul 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Woodward and
southeastern Harper Counties Until 645 PM CDT...
AT 624 PM CDT, a strong thunderstorm was located 11 miles southwest
of Alabaster Caverns State Park, moving southeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
This storm will remain over mainly rural areas of northeastern
Woodward and southeastern Harper Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3660 9942 3672 9937 3667 9907 3647 9915
TIME...MOT...LOC 2324Z 296DEG 16KT 3663 9933
BRB
Special weather statement, Jul 11, 5:30 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
630 PM CDT Sat Jul 11 2020
OKZ010-112345-
Woodward OK-
630 PM CDT Sat Jul 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Woodward County
Until 645 PM CDT...
AT 629 PM CDT, a strong thunderstorm was located 5 miles southwest of
Woodward, moving southeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Locations impacted include...
Woodward, Sharon and Tangier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3635 9958 3648 9952 3640 9919 3623 9932
TIME...MOT...LOC 2329Z 296DEG 16KT 3638 9949
BRB
Event by event
44 thunderstorm wind, 16 hail, 1 tornado. Local standard time, as filed.
Hail, Woodward
- When
- July 11, 5:42 PM CST
- Where
- Woodward County, 0.89 mi SW of Woodward
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.420, -99.400
Hail, Woodward
- When
- July 11, 5:43 PM CST
- Where
- Woodward County, 0.89 mi SW of Woodward
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.420, -99.400
Hail, Garfield
- When
- July 11, 5:44 PM CST
- Where
- Garfield County, 2.07 mi N of Lahoma
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.420, -98.090
Hail, Major
- When
- July 11, 5:46 PM CST
- Where
- Major County, Ames
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.250, -98.190
Hail, Garfield
- When
- July 11, 5:52 PM CST
- Where
- Garfield County, Lahoma
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.390, -98.090
Hail, Garfield
- When
- July 11, 6:01 PM CST
- Where
- Garfield County, 0.89 mi NE of Enid
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.410, -97.870
Hail, Garfield
- When
- July 11, 6:04 PM CST
- Where
- Garfield County, 0.89 mi NE of Enid
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.410, -97.870
Hail, Garfield
- When
- July 11, 6:07 PM CST
- Where
- Garfield County, 1.11 mi E of (End)vance Afb Enid
- Measured
- 1 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 36.340, -97.900
Observation at KEND airport.
Hail, Garfield
- When
- July 11, 6:20 PM CST
- Where
- Garfield County, 2.87 mi ENE of Enid
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.410, -97.830
Time estimated from radar.
Thunderstorm Wind, Garfield
- When
- July 11, 6:22 PM CST
- Where
- Garfield County, 1.81 mi WSW of (Wdg) Woodring Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 36.370, -97.820
Hail, Major
- When
- July 11, 6:28 PM CST
- Where
- Major County, 5.21 mi SE of Ames
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.200, -98.120
Thunderstorm Wind, Garfield
- When
- July 11, 6:30 PM CST
- Where
- Garfield County, 2.33 mi ESE of Breckinridge
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.430, -97.690
Hail, Woodward
- When
- July 11, 6:35 PM CST
- Where
- Woodward County, 15.36 mi N of Mooreland Arpt
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.700, -99.150
Hail, Woodward
- When
- July 11, 6:40 PM CST
- Where
- Woodward County, Mooreland
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.440, -99.210
Hail, Harper
- When
- July 11, 7:48 PM CST
- Where
- Harper County, Laverne
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.710, -99.900
Thunderstorm Wind, Alfalfa
- When
- July 11, 7:55 PM CST
- Where
- Alfalfa County, 0.89 mi SW of Cherokee
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.740, -98.360
Hail, Garfield
- When
- July 11, 8:13 PM CST
- Where
- Garfield County, 1.38 mi N of Hillsdale
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.580, -97.990
Thunderstorm Wind, Alfalfa
- When
- July 11, 8:18 PM CST
- Where
- Alfalfa County, Goltry
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.530, -98.150
Significant structure damage to a bar in Goltry.
Hail, Grant
- When
- July 11, 8:35 PM CST
- Where
- Grant County, Pond Creek
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.670, -97.800
Thunderstorm Wind, Grant
- When
- July 11, 8:49 PM CST
- Where
- Grant County, 2.21 mi E of Renfrow
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Public
- Coordinates
- 36.920, -97.620
Thunderstorm Wind, Blaine
- When
- July 11, 10:15 PM CST
- Where
- Blaine County, 0.89 mi NW of Watonga
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.860, -98.420
Thunderstorm Wind, Kingfisher
- When
- July 11, 10:15 PM CST
- Where
- Kingfisher County, 1.32 mi ENE of Okarche
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.740, -97.960
Thunderstorm Wind, Canadian
- When
- July 11, 10:20 PM CST
- Where
- Canadian County, 4.36 mi SW of Concho
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.570, -98.050
Thunderstorm Wind, Canadian
- When
- July 11, 10:25 PM CST
- Where
- Canadian County, 4.36 mi SW of Concho
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.570, -98.050
Thunderstorm Wind, Canadian
- When
- July 11, 10:35 PM CST
- Where
- Canadian County, 4.17 mi WSW of Yukon
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.480, -97.810
Thunderstorm Wind, Canadian
- When
- July 11, 10:35 PM CST
- Where
- Canadian County, 3.96 mi WSW of El Reno
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.500, -98.020
Thunderstorm Wind, Grady
- When
- July 11, 10:35 PM CST
- Where
- Grady County, 1.78 mi SW of Minco
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.290, -97.960
Thunderstorm Wind, Canadian
- When
- July 11, 10:40 PM CST
- Where
- Canadian County, Mustang
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.390, -97.720
Several reports of tree damage.
Thunderstorm Wind, Grady
- When
- July 11, 10:40 PM CST
- Where
- Grady County, 1.78 mi SW of Minco
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.290, -97.960
Thunderstorm Wind, Oklahoma
- When
- July 11, 10:40 PM CST
- Where
- Oklahoma County, (Pwa)wiley Post Apt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.530, -97.650
Thunderstorm Wind, Grady
- When
- July 11, 10:45 PM CST
- Where
- Grady County, 3.06 mi NW of Bridge Creek
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.260, -97.760
Significant damage to a greenhouse structure.
Thunderstorm Wind, McClain
- When
- July 11, 10:50 PM CST
- Where
- McClain County, 1.69 mi W of Newcastle
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.250, -97.630
Estimated severe wind gust.
Thunderstorm Wind, Canadian
- When
- July 11, 10:54 PM CST
- Where
- Canadian County, 0.56 mi W of Concho
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.610, -98.000
Thunderstorm Wind, Oklahoma
- When
- July 11, 10:54 PM CST
- Where
- Oklahoma County, (Okc)will Rogers Apt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.390, -97.600
Thunderstorm Wind, Canadian
- When
- July 11, 10:55 PM CST
- Where
- Canadian County, 3.94 mi SE of Piedmont
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.600, -97.700
Thunderstorm Wind, Cleveland
- When
- July 11, 10:58 PM CST
- Where
- Cleveland County, 2.76 mi S of Norman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.180, -97.440
Estimated at the National Weather Center.
Thunderstorm Wind, Cleveland
- When
- July 11, 10:58 PM CST
- Where
- Cleveland County, 0.56 mi W of (Oun)norman Westheimer Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.250, -97.480
Estimated severe wind gust.
Thunderstorm Wind, Oklahoma
- When
- July 11, 11:00 PM CST
- Where
- Oklahoma County, Midwest City
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.460, -97.390
Power lines reported downed in at least two locations in Midwest City.
Thunderstorm Wind, Cleveland
- When
- July 11, 11:00 PM CST
- Where
- Cleveland County, 0.69 mi S of (Oun)norman Westheimer Arpt
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.240, -97.470
Thunderstorm Wind, Oklahoma
- When
- July 11, 11:01 PM CST
- Where
- Oklahoma County, 0.69 mi N of (Tik)tinker Afb
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Other Federal Agency
- Coordinates
- 35.420, -97.390
Thunderstorm Wind, Cleveland
- When
- July 11, 11:02 PM CST
- Where
- Cleveland County, 2.36 mi SSE of Norman
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.190, -97.420
Numerous power lines snapped and downed trees in south Norman near Classen and Imhoff.
Tornado, Cleveland
- When
- July 11, 11:04 PM CST
- Where
- Cleveland County, 4.55 mi SSW of Stanley Draper Lake Dam
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 10 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.266, -97.369
Embedded within the large area of damaging winds, NWS meteorologists observed a narrow path of enhanced damage with evidence of a convergence and rotation. A number of trees and the roof of a home were damaged by this brief tornado just north and northeast of 48th Avenue NE and Tecumseh Road in Norman.
Thunderstorm Wind, Cleveland
- When
- July 11, 11:05 PM CST
- Where
- Cleveland County, 0.69 mi S of (Oun)norman Westheimer Arpt
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.240, -97.470
Thunderstorm Wind, Grady
- When
- July 11, 11:10 PM CST
- Where
- Grady County, 6.83 mi NNE of Bridge Creek
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Public
- Coordinates
- 35.320, -97.670
Thunderstorm Wind, Cleveland
- When
- July 11, 11:15 PM CST
- Where
- Cleveland County, 0.56 mi W of (Oun)norman Westheimer Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.250, -97.480
Thunderstorm Wind, Cleveland
- When
- July 11, 11:19 PM CST
- Where
- Cleveland County, 4.13 mi NNE of (Oun)norman Westheimer Arpt
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Public
- Coordinates
- 35.300, -97.430
Measured at a personal weather station near Belmar golf course.
Thunderstorm Wind, Cleveland
- When
- July 11, 11:22 PM CST
- Where
- Cleveland County, 10.75 mi E of Lexington
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.010, -97.150
Near SH-39 and the Cleveland-Pottawatomie county line.
Thunderstorm Wind, Caddo
- When
- July 11, 11:25 PM CST
- Where
- Caddo County, 3.24 mi SSE of Stecker
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.920, -98.290
Thunderstorm Wind, Pottawatomie
- When
- July 11, 11:25 PM CST
- Where
- Pottawatomie County, 4.19 mi WSW of Trousdale
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.020, -97.110
Damage to construction equipment and trees. Hwy 39 and Pottawatomie Rd.
Thunderstorm Wind, Cleveland
- When
- July 11, 11:25 PM CST
- Where
- Cleveland County, 6 mi E of Lexington
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $8.0 million
- Reported by
- Other Federal Agency
- Coordinates
- 35.010, -97.234
Four Chinook helicopters located outside at an Army Aviation Support Facility received damage to their rotor blades, with the blades being severely twisted and requiring replacement.
Hail, Caddo
- When
- July 11, 11:36 PM CST
- Where
- Caddo County, 0.69 mi S of Anadarko
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.070, -98.240
Thunderstorm Wind, Garvin
- When
- July 11, 11:45 PM CST
- Where
- Garvin County, 4.73 mi NNW of Stratford
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.860, -97.000
Thunderstorm Wind, Garvin
- When
- July 11, 11:50 PM CST
- Where
- Garvin County, 4.73 mi NNW of Stratford
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.860, -97.000
Thunderstorm Wind, Grady
- When
- July 12, 12:01 AM CST
- Where
- Grady County, 4.15 mi S of Rush Springs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.720, -97.960
Estimated severe wind gust.
Thunderstorm Wind, Murray
- When
- July 12, 12:05 AM CST
- Where
- Murray County, 0.57 mi W of Sulphur
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.510, -96.980
Eight inch tree limbs snapped. Relayed via twitter.
Thunderstorm Wind, Carter
- When
- July 12, 12:35 AM CST
- Where
- Carter County, 3.86 mi NNE of Lone Grove
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.230, -97.230
Thunderstorm Wind, Carter
- When
- July 12, 12:41 AM CST
- Where
- Carter County, 2.76 mi N of Ardmore
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 34.210, -97.140
Thunderstorm Wind, Comanche
- When
- July 12, 1:17 AM CST
- Where
- Comanche County, Meers
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 34.780, -98.580
Thunderstorm Wind, Canadian
- When
- July 12, 1:25 AM CST
- Where
- Canadian County, 4.36 mi SW of Concho
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.570, -98.050
Thunderstorm Wind, Canadian
- When
- July 12, 1:35 AM CST
- Where
- Canadian County, 3.96 mi WSW of El Reno
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.500, -98.020
Thunderstorm Wind, Oklahoma
- When
- July 12, 2:30 AM CST
- Where
- Oklahoma County, 16.13 mi W of Wheatland
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 35.391, -97.936
A couple small sheet metal buildings destroyed. Piece of wood pierced the windshield of a truck.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Illinois, July 11, 2020$7.1 million · 2.5 in hail · 67 events
- Hail and Damaging Winds in Oklahoma, July 11, 2020$443,000 · 2 in hail · 63 events
- Tornado and Hail in Minnesota, July 11, 2020$1.9 million · EF0 · 27 events
- Hail and Damaging Wind in Minnesota, July 11, 2020$2.1 million · 2.5 in hail · 11 events
- Marine Strong Wind in Lake Erie, July 11, 2020$1.0 million · 1 event
- Flood and Hail in Indiana, July 11 to 12, 2020$125,000 · 1.25 in hail · 44 events
- Wildfire in Washington, July 11 to 13, 2020$520,000 · 1 event
- Hail and Damaging Winds in Iowa, July 11, 20202.75 in hail · 83 events
- Damaging Winds and Lightning Strike in Kentucky, July 11 to 12, 2020$200,000 · 55 kt wind · 15 events
- Dust Storm and Damaging Winds in Arizona, July 11, 2020$161,000 · 69 kt wind · 6 events
- Hail and Damaging Wind in Iowa, July 11, 2020$165,000 · 1.5 in hail · 3 events
- Hail and Damaging Winds in Iowa, July 11, 2020$104,000 · 1 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 910628, 910629, 910630, 910631, 910632, 910633, 910634, 910635, 910636, 910637, 910638, 910639, 910640, 910641, 910642, 910643, 910644, 910645, 910874, 910875, 910876, 910877, 910878, 910879, 910880, 910881, 910882, 910883, 910884, 910885, 910886, 910887, 910888, 910889, 910915, 910916, 910917, 910919, 910920, 910922, and more.